# SDR SWIA2021081960418

- Difficulty date: July 9, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 349-364 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R BETWEEN FS364 AND FS349 HAS CORROSION COMMON TO THE SKIN ATTACH FLANGE AND THE FASTENER HOLES     (C-CHECK RO 8/18/2021)    REMOVED AND INSTALLED NEW SERVICABLE STRINGER 26R BETWEEN FS364.00 AND FS349.00 IAW CRJ700 SRM CHAPTER 51-42-06-001-01-A01 REV. 38 DATED: JUL 25, 2020 AND DRAWING SH670-31350 REV. A. LEAK TEST GOOD. SEE CONTINUATION CARD FOR MORE DETAILS. COMPLIED WITH 51-900-1002-SKY AND M-337
